# SDR SWIA200819682

- Difficulty date: May 25, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 21,368 hours, 30,160 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALL CABIN OXYGEN MASKS DROPPED.  INSPECTED AND RESTOWED ALL OXYGEN MASKS AS REQUIRED.
